Doctor insights on:
Medicine For Levaquin Allergy
Maybe, maybe not: These are very different antibiotics and generally treat different bacteria, although there is some overlap. Whether azithro can replace levofloxacin depends on the particular kind of infection being treated and the bacteria causing it. For example, azithro is not effective against most urinary tract infections. Disucss with the doc or clinic where you are being treated. Good luck! ...Read more
Allergies occur when your immune system is triggered by envirionmental factors it should ignore--for example, pollen in the air, or dander on a cat or dog--and creates cells to fight against them. An allergic reaction typically causes itching, congestion, or drainage, and ...Read more
I am getting dehydrated no reason. Went to urgent care on feb 27 urinary tract inf. No fever. He gave me doxycycline 2 times a day I have horrible drug allergies can only take levaquin avelox penicillin cannot take sulfa or macrobid. He gave me
Dehydration : Dehydration can occur easily when a patient has an infection. An infection can cause a fever, even when the patient isn't always aware, and the skin flushes, with more fluid evaporating. In addition, if a patient isn't feeling well, they often don't drink or eat as much as they typically do. Patient's who are on other medications, including cardiovascular medications, can be more sensitive to the effects of dehydration. Signs of allergic reaction to a medication usually includes rash that is usually hives, swelling, itching, or shortness of breath. ...Read more
Took levaquin (levofloxacin) recently due to allergies to other meds. I heard can cause mental issues. Is this while taking it or permanent? Should i be worried??
No: The problem is its potentially to weaken your tendons causing tears esp at the heels. A few people with a cardiac abnormality may develop rhythm problem from taking levaquin (levofloxacin). Mental problem is not a common issue at all. Having said that, the majority of people who have taken the quinolone class (levaquin (levofloxacin) (levofloxacin) is one) of abx do not end up with complications but safer option be chosen if available. ...Read more
Hypersensitivity: reactions with Levofloxacin may cause "cardiovascular collapse, hypotension/shock, seizure, loss of consciousness, tingling, angioedema (including tongue, laryngeal, throat, or facial edema/swelling), airway obstruction (including bronchospasm, shortness of breath, and acute respiratory distress), dyspnea, urticaria, itching, and other serious skin reactions." REF: https://www.drugs.com/pro/leva ...Read more
No. But,: Levaquin (levofloxacin) should not cause frequent urination. Some medicines could slow down emptying of bladder (eg, decongestants). If the bladder does not empty well, frequent incomplete voids may develop. Also, subsequent UTI and kidney disease may develop in this case, esp in men with prostate enlargement. ...Read moreSee 1 more doctor answer
I took the drug Levaquin (levofloxacin) how long will it take me to recover and what type of Doctor should I see?
Need more informatio: The answer depends on why you took the levquin. You can see a physician that deals with that medical problem ...Read more
Yes, you're correct!: Here's a link for you: http://www.collective-evolution.com/2014/10/15/fda-allows-chemo-drugs-prescribed-antibiotics/Get a more detailed answer ›
I have mild tinnitus for several years. I was prescribed levaquin (levofloxacin) for laryngitis and I understand this drug is ototoxic. Should I request anither AB?
I took a few weeks of Levaquin last year for illness. Should i worry about long term affects? because i see it was a chemo drug
I recently was prescribed Levaquin for a UTI, and its 3 weeks since, and I have very painful ligaments/muscles. Hx of tendon tear with same drug.
Side effects drug: IF you know that a specific drug has side effects then make sure your health care provider knows this. If you feel you are having side effects do the same. Ask you r health care provider if there is an alternative antibiotic you can safely take. It is in part your job to make your health car provider aware of these things don't be passive about what you know what you think they know about you ...Read moreSee 1 more doctor answer
Thanks what drug would be best for my situation with retracted tympanic membrane ears no longer hurt after 10 days of levaquin (levofloxacin) 500mg ?
No meds if no sympto: Apparently you have been treated for an ear infection causing retracted ear drum and you have finished a course of antibiotics , your ears no longer hurt..If you do have symptoms than decongestants like sudafed may also help to decongest the eustachian tube which can sometime get blocked and creates negative pressure in the middle ear which causes retracted ear drum sometimes valsalva maneuver hel. ...Read more
Minor, major: Minor side effects of Levaquin (levofloxacin) include stomach upset, nausea, diarrhea, headaches, rash. Major side effect of Levaquin (levofloxacin) is tendon rupture - which can happen up to months after stopping the medicine. As a precaution, i recommend not doing any jumping sports while on the med (basketball, soccer, football, trampoline). This is a black box warning and doc should counsel you about risks. ...Read more
Various: Levofloxacin(levoquin) like most antibiotics has many potential side effects although most patients tolerate them without problems. Nausia, vomiting and diarrhea are among the most common side effects. Allergic reactions occur occasionally. Clostridium difficile colitis occurs. Rarely elderly or immunocompromised patients can develop tendonitis or tendon rupture especially the achilles tendon. ...Read more